Please use this identifier to cite or link to this item:
Type: Journal article
Title: On the definition of the term 'meteoroid'
Author: Beech, M.
Steel, D. I.
Citation: Quarterly Journal of the Royal Astronomical Society. 36(3):281-284
Publisher: Blackwell Science
Issue Date: 1995
ISSN: 0035-8738
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.